| Model Number |
246004 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd phoenix¿ ast indicator solution incorrect label information was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "the outer box and inner packaging date are different.".
Additional Manufacturer Narrative
H6: investigation summary: this complaint is for the incorrect expiration date on the foil pouch of phoenix ast indicator (246004) batch 1105781.The customer did return multiple photos which showed the pouch with a date of 04-30-2020 when the correct expiration date is 04-30-2022.The photos also showed the bottle which displayed the correct expiration date of 04-30-2022.To investigate further the expiration date was verified along with manufacture date.It was determined that the expiration of 04-30-2022 was the correct date of expiration and that the product was useable.Based on the photos provided this complaint is confirmed.A review of quality notifications revealed one quality notification generated on the complaint batch, qn (b)(4).A review of complaints was performed and there were fifteen additional complaints filed for this batch not all for the same defect.A complaint trend was identified for this defect.Based on the severity and rate, a corrective and preventive action (capa) investigation was not initiated.H3 other text : see h10.
Event or Problem Description